# SDR SWIA202266923

- Difficulty date: October 12, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Condition: Corroded
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK HAS SEVERAL AREAS OF CORROSION AROUND FUEL PANEL 540BB OPENING.   REPAIRED THE WING PANEL LANDING IAW 601R-57-21-0030 REV-, MAJOR REPAIR TASK CARD 51-900-1003-SKY.
